# SDR P5CA2021012800029

- Difficulty date: January 28, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 81,828 hours, 21,962 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Fire Loop
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT ENGINE FIRE LOOP 1 STATUS MESSAGE DISPLAYED ENGINE FIRE DETECTION SYSTEMS, DETECTION LOOPS (ER RESTRICTED 120).  TRANSFERED TO MDDR 141557, IAW DDG 26-11-01-01, CAT C, DD 07FEB21.  FOUND LOOSE CONNECTOR AT LOWER LOOP RT SIDE, SECURED CONNECTOR.  OPERATIONS CHECK OK, MDDR 141557 IS CLOSED.
